E dominance even on 500 mg of progesterone?

by Suzanne

Hi, is it possible to show e dominance sysmptoms even when using
Higher doses of progesterone? I started using about 460-500 + progesterone
Cream about two weeks ago. At first, it helped my biggest complaint, abdominal
Bloating. But then just this last week I've been feeling some low blood
Sugar issues and more abdominal bloating. I've also been dealing with heart palps since before the increased
Progesterone and they have increased in frequency the last week or so too. This all
Came on when my period was due but I didn't start. Do I assume the progesterone
Is activating e receptors causing e dominance and continue increasing progesterone?
Thanks a bunch!

Comments for E dominance even on 500 mg of progesterone?

Click here to add your own comments

Nov 19, 2013
E dominance even on 500 mg of progesterone?
by: Wray

Hi Suzanne Yes it is possible. Even with high amounts it’s too early for the progesterone to have begun helping. I’ve found the higher the oestrogen, the more severe the symptoms were before starting it, the higher the amount needed and the longer it takes to resolve. I can’t speak for the cream you’re using, but I do know the Natpro we make is absorbed well. Levels of progesterone increase rapidly as shown by the Saliva Tests we run. Oestrogen does destabilise blood glucose, whereas progesterone doesn’t, see here. Oestrogen also causes prolongation of the QT interval, which results in palpitations, arrhythmia, Torsades de Pointes and sudden death. Whereas progesterone shortens the QT interval, see here, here, here, here, here, here, here, here, here and here. These symptoms occur far more frequently in women who naturally have a long QT interval, rather than men who naturally have a short QT interval. When first starting progesterone it can upset the cycle, making it earlier or later than normal, but you should find it settles in time. Unless you are now in Peri-menopause when cycles do become erratic. Take care Wray

Nov 20, 2013
A suggestion
by: Jo

Hi - I had similar symptoms and apart from being oestrogen dominant, I also discovered that I had become hypothyroid. Interestingly, oestrogen dominance is a main cause of hypothyroidism. Just wanted to mention this to you as I am finding quite a connection between the two conditions.

Nov 22, 2013
by: Laura

Hi there, i have been using 500mg Natpro for just over 5 months now and just wanted to let you know that i am only just seeing gradual results now, which is fantastic! I suffered terrible heart palps before cream which became worse even on higher amounts. I stayed on 500mg as i couldn't afford to go any higher and instead took vit d and magnesium along with natpro, which did help. Nothing happened to me with increased heart palps, just unpleasant at the time, especially if you also have anxiety along with it, as yes you feel like you are having a heart attack. But just remember that they won't harm and they will go.
I hope this helps you, it is not a quick fix and you have to give the cream at least 6 months, i only know too well. Wray kept me going with this great website and her fantastic advice.
So often i was going to give up, but i am so glad that i kept going as for the first time in years i am starting to feel like my normal self. Keep going and all the best on your journey to feeling better. take care Laura

Nov 29, 2013
by: Wray

Hi Laura Thanks so much for the update, encouraging for me to hear you are at last feeling better. It’s very tough to keep going through those early days, which in some cases can stretch to weeks and months. Many women respond quickly, but many don’t. Which leaves the burning question why me, if it takes months to come right. And of course you just don’t know when starting progesterone, which category you fall into. It took me six months to come right, probably quicker if I’d used higher amounts. But back then no one could advise me on the amount. I knew nothing about Vitamin D enhancing progesterone’s affect either. I’m so pleased you began this and the magnesium too, it really does work and of course makes it cheaper too. Please keep your vitamin D high, and have a 6 monthly check up for the level. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...